# SDR CALA2019102981831

- Difficulty date: October 21, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 61,780 hours, 22,158 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5710U1
- Condition: Corroded
- Location: Bs 1008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-06-3-0049 AFT CABIN WET AREA  FLOOR SUPPORT ANGLE CORRODED  AT STA 1008  AND LBL33--44 MKD DOT 60-089 REF AAR  99849849 AFTER FURTHER EVALUATION FOUND FLOOR SUPPORT ANGLE AT AFT CABIN WET AREA STA 1008 LBL-33 OUT OF LIMITS PER B737 SRM 53-70-15. REMOVED DAMAGE ANGLE AT AFT CABIN WET AREA STA 1008 LBL-33 PER 737 SRM 51-40-02. LOCATED AND PRIMED NEW FLOOR SUPPORT ADD EMP:V927130 B737-800 SRM 51-40-02. SUPPORT ANGLE AT STA 1008 AND LBL-33-44 IN REF ANGLE. INSTALLED NEW AFT CABIN WET AREA FLOOR B737-8 SRM 57-40-05. OK TO INSTALL FLOOR SUPPORT ANGLE WITH PART #174A5710U1 AND PO 1641127 AS PER
